Alert archive / Oregon / River Flood Warnings in 2012

River Flood Warning 3, NWS Medford, OR

January 19, 2012Douglas County, Oregon

NWS Medford, OR issued this river flood warning at Jan 19, 2012, 9:27 AM PST for Douglas County, Oregon. It took effect at Jan 19, 2012, 9:44 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2012, 9:27 AM PST (17:27 UTC)
In effect from
Jan 19, 2012, 9:44 AM PST
Expired
Jan 19, 2012, 8:09 PM PST
In force
10 hr
Issued by
NWS Medford, OR
Flood severity
Minor

County Douglas County, OR

The radar

The Medford radar (KMAX), 139 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elk creek near Drain (ECDO3).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14322000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WGUS46 KMFR 191727
FLWMFR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEDFORD, OR
927 AM PST THU JAN 19 2012

...THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN OREGON...

  ELK CREEK NEAR DRAIN AFFECTING DOUGLAS COUNTY

.HEAVY RAIN IN DOUGLAS COUNTY HAS CAUSED RIVERS AND STREAMS TO SWELL.
ELK CREEK IS NEARING FLOOD STAGE AND PASS CREEK IS FLOWING OUT OF ITS
BANKS. PASS CREEK FLOWS INTO ELK CREEK IN THE CITY OF DRAIN AND COULD
CAUSE FLOODING OF ROADS AND BUILDINGS. THE RAIN SHOULD DECREASE THIS 
AFTERNOON.

ORC019-192327-
/O.NEW.KMFR.FL.W.0003.120119T1744Z-120120T0615Z/
/ECDO3.1.ER.120119T1744Z.120119T1800Z.120120T0015Z.NO/
927 AM PST THU JAN 19 2012

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ELK CREEK NEAR DRAIN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 AM THURSDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* IMPACT...AT 16.0 FEET...AT THIS STAGE LOW LAND FLOODING BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.9 FEET
  ON DEC 29 2008.

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW
FOR SAFE PASSAGE OR THERE MAY BE UNSEEN DAMAGE TO THE ROADWAY.

FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT 
WWW.WEATHER.GOV/MEDFORD OR LISTEN TO NOAA WEATHER RADIO.
2 follow-up statements
864 
WGUS86 KMFR 192328
FLSMFR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD, OR
328 PM PST THU JAN 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...

  ELK CREEK NEAR DRAIN AFFECTING DOUGLAS COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...

  COQUILLE RIVER AT COQUILLE AFFECTING COOS COUNTY
  NORTH FORK COQUILLE RIVER NEAR MYRTLE POINT AFFECTING COOS COUNTY
  SOUTH FORK COQUILLE RIVER AT MYRTLE POINT AFFECTING COOS COUNTY

.RIVERS CONTINUE TO RISE DUE TO HEAVY RAINFALL. FLOODING IS OCCURING.

ORC011-200528-
/O.CON.KMFR.FL.W.0002.000000T0000Z-120122T1642Z/
/COQO3.3.ER.120119T1945Z.120120T1600Z.120122T1042Z.NO/
328 PM PST THU JAN 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE COQUILLE RIVER AT COQUILLE.
* AT  2:30 PM THURSDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 25.0 FEET...SOME HOMES ARE FLOODED ALONG AND NEAR THE 
  COQUILLE RIVER. ROADS ARE FLOODED IN SPOTS IN LOW-LYING AREAS NEAR 
  THE COQUILLE RIVER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET
  ON DEC 30 2010.

$$

ORC011-200528-
/O.CON.KMFR.FL.W.0001.000000T0000Z-120120T2349Z/
/MYPO3.3.ER.120119T2102Z.120120T0600Z.120120T1749Z.NO/
328 PM PST THU JAN 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT.
* AT  2:15 PM THURSDAY THE STAGE WAS 34.0 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 37.0 FEET...EXTENSIVE ROAD AND FARMLAND FLOODING 
  UPSTREAM AND DOWNSTREAM OF MYRTLE POINT CAN BE EXPECTED. SOME 
  RESIDENTS OF LOW-LYING AREAS IN THE VICINITY OF MYRTLE POINT MAY BE
  THREATENED.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 38.0 FEET
  ON FEB 19 1999.

$$

ORC011-200528-
/O.CON.KMFR.FL.W.0004.120120T0557Z-120120T1222Z/
/MYNO3.1.ER.120120T0557Z.120120T0600Z.120120T0622Z.NO/
328 PM PST THU JAN 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK COQUILLE RIVER NEAR MYRTLE POINT.
* FROM THIS EVENING TO LATE TONIGHT.
* AT  2:45 PM THURSDAY THE STAGE WAS 33.0 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 35.0 FEET...EXPECT WIDESPREAD PASTURE AND AGRICULTURAL 
  FLOODING. MODERATE BANK EROSION ALONG THE NORTH FORK COQUILLE RIVER
  AND ITS TRIBUTARIES CAN ALSO BE EXPECTED.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0 FEET
  ON DEC 29 2008.

$$

ORC019-200527-
/O.EXT.KMFR.FL.W.0003.000000T0000Z-120120T1530Z/
/ECDO3.1.ER.120119T2321Z.120120T0600Z.120120T0930Z.NO/
328 PM PST THU JAN 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE ELK CREEK NEAR DRAIN.
* AT  2:00 PM THURSDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 16.5 FEET...HOMES IN THE CITY OF DRAIN BEGIN TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.9 FEET
  ON DEC 29 2008.

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW
FOR SAFE PASSAGE OR THERE MAY BE UNSEEN DAMAGE TO THE ROADWAY.

FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT 
WWW.WEATHER.GOV/MEDFORD OR LISTEN TO NOAA WEATHER RADIO.
467 
WGUS86 KMFR 200409
FLSMFR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD, OR
809 PM PST THU JAN 19 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OREGON...

  ELK CREEK NEAR DRAIN AFFECTING DOUGLAS COUNTY

.ELK CREEK NEAR DRAIN PEAKED AT 15.6 FEET EARLIER THIS EVENING AND 
HAS FALLEN OVER THE LAST FEW HOURS. IT IS EXPECTED TO CONTINUE TO 
RECEED OVERNIGHT.

ORC019-200439-
/O.CAN.KMFR.FL.W.0003.000000T0000Z-120120T1530Z/
/ECDO3.1.ER.120120T0454Z.120120T0600Z.120120T0930Z.NO/
809 PM PST THU JAN 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ELK CREEK NEAR DRAIN.
* AT  7:00 PM THURSDAY THE STAGE WAS 15.2 FEET AND IS EXPECTED 
  TO CONTINUE TO FALL OVERNIGHT.
* FLOOD STAGE IS 16.0 FEET. 

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT 
WWW.WEATHER.GOV/MEDFORD OR LISTEN TO NOAA WEATHER RADIO.

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this river flood warning went out at Jan 19, 9:15 AM PST, 12 minutes earlier.

Area forecast discussion, Jan 19, 9:15 AM PST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
915 AM PST THU JAN 19 2012

.DISCUSSION...
NO UPDATES WILL BE ISSUED THIS MORNING...ALTHOUGH SOME HYDROLOGY
PRODUCTS HAVE ALREADY BEEN UPDATED.

WE ARE UNDER A MAJOR STORM SERIES PRECIPITATION EVENT RIGHT
NOW...WITH EXTREME PRECIPITATION AMOUNTS IN THE LAST 24 HOURS
ACROSS COOS...CURRY...DOUGLAS...AND JOSEPHINE COUNTIES. AMOUNTS
HAVE RANGED FROM 2 TO 6+ INCHES IN JOSEPHINE AND DOUGLAS
COUNTIES...WITH AMOUNTS MOSTLY 4 TO 10 INCHES IN COOS AND CURRY
COUNTIES. DUE TO THIS VERY HEAVY PRECIPITATION THE PRIMARY FOCUS
OF THE FORECAST TODAY WILL BE THE WATER GOING INTO THE
RIVERS...PARTICULARLY THE CHETCO...UMPQUA...AND COQUILLE RIVERS.
PLEASE SEE THE LATEST GAGE AND FORECAST INFO ON OUR AHPS AND
RIVERS LINK INFO ON OUR WEB SITE FOR THE LATEST. TO SUMMARIZE...A
FLOOD WARNING EXISTS FOR THE COQUILLE AT COQUILLE AND SOUTH FORK
OF THE COQUILLE AT MYRTLE POINT. ADDITIONALLY...THERE ARE FLOOD
WATCHES FOR THE ROGUE AT AGNESS AND THE NORTH FORK OF THE COQUILLE
AT MYRTLE POINT. AN AREAL FLOOD WARNING EXISTS FOR THE CURRY
COUNTY ZONE...AND AREAL FLOOD WATCHES EXIST FOR COOS AND JOSEPHINE
COUNTY ZONES. A SMALL STREAM FLOOD ADVISORY CURRENTLY EXISTS FOR
THE COOS COUNTY ZONE.

WE EXPECT TO UPDATE THE RIVER FORECASTS LATE THIS MORNING THROUGH
THIS AFTERNOON. ADDITIONALLY...WIND...SNOW...AND MARINE HEADLINES
AND FORECAST PRODUCTS WILL ALSO BE UPDATED.

THE CURRENT STORM SYSTEM WILL TRAVERSE THE AREA FROM THE WEST
SOUTHWEST TODAY AS A WAVE OF LOW PRESSURE MOVES THROUGH THE AREA.
MODERATE TO HEAVY PRECIPITATION WILL OCCUR...WITH SNOW LEVELS
CURRENTLY 3000 TO 4000 FEET OVER THE CASCADES AND SISKIYOUS AND
EAST SIDE. SNOW LEVELS IN THESE AREAS ARE EXPECTED TO RISE 500 TO
1000 FEET TODAY.

TO SUMMARIZE...THE COASTAL COUNTIES AND THOSE JUST INLAND FROM THE
COAST HAVE ALREADY RECEIVED EXTREME PRECIPITATION AMOUNTS IN THE
LAST 24+ HOURS. MORE RAIN IS EXPECTED TODAY THROUGH SATURDAY...AND
ALL OF THIS WATER WILL NEED TO DRAIN INTO AREA WATERWAYS.
THEREFORE...THOSE ON THE WEST SIDE WILL NEED TO CLOSELY MONITOR
WATERWAYS AND FORECASTS FOR HIGH FLOWS
AND...POTENTIALLY...FLOODING.

&&

.AVIATION...
VFR CONDITIONS EXIST AT THE PRIMARY AIRFIELDS THIS
MORNING...THOUGH THE MOUNTAINS ARE OBSCURED ABOVE 3000 FEET MSL AND
AREAS OVER AND NEAR THE HIGHER TERRAIN ARE GENERALLY MVFR TO IFR.
WIDESPREAD MODERATE TO HEAVY PRECIPITATION WILL TRAVERSE THE AREA
FROM THE WEST-SOUTHWEST TODAY...TRANSITIONING TO SHOWERS MOSTLY
OVER AND NEAR THE HIGHER TERRAIN FROM THE SOUTHWEST TONIGHT.
EXPECT MVFR TO OCCASIONAL IFR IN MODERATE TO HEAVY PRECIPITATION
EVEN AT PRIMARY AIRFIELDS THROUGH THE DAY TODAY...AND MOUNTAIN
OBSCURATIONS ABOVE 3000 TO 4000 FEET MSL.

&&

.PREV DISCUSSION... /ISSUED 429 AM PST THU JAN 19 2012/

DISCUSSION...THE FOCUS THIS MORNING HAS BEEN MAINLY ON HYDRO AND
SNOW IMPACTS. PRECIPITABLE WATER VALUES AT 200% OF NORMAL ARE
IMPINGING UPON THE COAST. A WELL-DEFINED FRONTAL SYSTEM WITH VERY
COLD CLOUD TOPS IS DEPICTED CLEARLY ON IR IMAGERY. BASICALLY...A
FIRE HYDRANT IS POINTED DIRECTLY AT THE FORECAST AREA AND
PRECIPITATION RATES WILL BEGIN TO INCREASE THIS MORNING...HEIGHTENING
FLOODING CONCERNS. BROOKINGS AT THE COAST HAS RECORDED OVER 5
INCHES SINCE YESTERDAY MORNING...AND COULD NEARLY MATCH THAT TODAY.

A HOST OF HYDROLOGIC PRODUCTS HAVE BEEN ISSUED WITH FLOODING
EXPECTED ALONG THE COQUILLE RIVER AND PERHAPS THE ROGUE RIVER AT
AGNESS. OTHER RIVERS ARE BEING MONITORED CLOSELY FOR RISES THIS
MORNING. SEE THE VARIOUS FLOOD WATCHES AND WARNINGS FOR MORE
DETAILS. ADDITIONALLY...AN AREAL FLOOD WATCH COVERS HIGH WATER
CONCERNS IN STREAMS AND CREEKS IN COOS...CURRY...AND JOSEPHINE
COUNTIES. A TRAINED SPOTTER NOTED LAST NIGHT THE EAST FORK OF THE
COQUILLE AND BRUMMIT CREEK NEAR SITKUM WAS REACHING ITS BANKS.  AN
ADDITIONAL 2 TO 5 INCHES OF RAIN AT THE COAST...WILL KEEP RIVERS
RISING THROUGH TODAY.

SNOW LEVELS CONTINUE TO BE CHALLENGING...AND HAVE REFINED THEM SOME
OVERNIGHT. SNOW IS EXPECTED FROM DUNSMUIR TO NEAR WEED ALONG I-5
TODAY AS TEMPERATURES HAVE STUBBORNLY HUNG AROUND FREEZING OVERNIGHT
DESPITE RISING SNOW LEVELS MOST OTHER PLACES. A HEAVY WET SNOW IS
EXPECTED AT THESE LOCATIONS...AND IT WILL BE BORDERING ON RAIN BUT
HAVE SIDED WITH A MOSTLY SNOW FORECAST.  ANOTHER HIGHLY TRAVELED
AREA...SISKIYOU SUMMIT...IS HANGING AT 32 DEGREES THIS MORNING SO
EXPECT SOME MORE SNOW THERE THIS MORNING WITH A BRIEF CHANGEOVER TO
RAIN LATE MORNING AND A RETURN TO SNOW THIS EVENING WITH COOLER
TEMPERATURES MOVING IN ALOFT. LASTLY...HEAVY SNOW WILL IMPACT HIGH
ELEVATIONS IN THE CASCADES AND EAST SIDE. A COUPLE MORE FEET OF SNOW
IS EXPECTED IN THE CASCADES WITH 5 TO 10 INCHES AT ELEVATIONS ABOVE
4500 FEET EAST OF THE CASCADES. PER RECENT OBSERVATIONS AT ANNIE
SPRINGS SNOTEL NEAR CRATER LAKE...STORM TOTALS WILL LIKELY REACH 4
FEET IN THE HIGH CASCADES ABOVE 6000 FEET.

ON THE SUBJECT OF WINDS...HIGH WINDS ARE CONTINUING NEAR THE COAST
THIS MORNING...AND COULD CAUSE DOWNED TREES WITH SATURATED SOILS.
ALSO...WITH A LITTLE MORE SOUTHERLY COMPONENT TO THE UPPER
WINDS...WINDY CONDITIONS ARE EXPECTED TO IMPACT THE ILLINOIS AND
ROGUE VALLEYS TODAY. WINDS ARE ALREADY RAMPING UP IN THE SHASTA
VALLEY FOR TRAVELERS ON I-5 THERE...AND THIS MAY FURTHER INTENSIFY
LATER THIS MORNING.

ANOTHER STORM WILL IMPACT THE REGION FRIDAY AFTERNOON...WITH WINDS
AND SNOW. HIGH WIND WATCHES FOR THE COAST AND EAST SIDE...AS WELL AS
A WINTER STORM WATCH FOR THE SHASTA AREA ABOVE 4000 FEET HAVE BEEN
ISSUED TO COVER THIS.

AVIATION...CEILINGS CONTINUE TO LOWER ACROSS THE AREA AHEAD OF A
STRONG FRONTAL SYSTEM. LOW TURBULENCE WILL CONTINUE TO BE WIDESPREAD
WITH GUSTY CONDITIONS ACROSS THE FORECAST AREA. VFR CONDITIONS FROM
ROSEBURG TO MEDFORD TO THE EAST SIDE SHOULD LOWER TO MVFR LATER THIS
MORNING WITH THE ARRIVAL OF MODERATE PRECIPITATION. COASTAL
TERMINALS CONTINUE TO FEATURE LOW CEILINGS AND VISIBILITY IN HEAVIER
RAIN. LASTLY...MOUNTAIN OBSCURATION WILL IMPACT THE ENTIRE FORECAST
AREA AS THE FRONT PUMPS IN MORE PACIFIC MOISTURE AND LOWERS CLOUDS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING ABOVE 4500
     FEET FOR ORZ029-030.
     HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR ORZ031.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON ABOVE 4500
     FEET FOR ORZ031.
     HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR ORZ021-022.
     HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ021-022.
     FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ORZ021-024.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING BELOW 5000
     FEET FOR ORZ027-028.
     WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING ABOVE 5000
     FEET FOR ORZ027-028.
     HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
     ORZ021.

CA...WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR CAZ082.
     WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
     NIGHT ABOVE 4000 FEET FOR CAZ082-083.
     WIND ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR CAZ081.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     CAZ084.
     WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 3500
     FEET FOR CAZ083.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     CAZ085.
PZ...GALE WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
     PZZ350-356-370-376.
     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST SUNDAY FOR
     PZZ350-356-370-376.

BTL/SK
Hazardous weather outlook, Jan 19, 6:28 AM PST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
628 AM PST THU JAN 19 2012

ORZ031-201330-
CENTRAL AND EASTERN LAKE COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 10 PM PST THIS
EVENING...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON...SEE THE LATEST WINTER WEATHER MESSAGE
FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-201330-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A FLOOD WARNING IS IN EFFECT FOR THE COQUILLE RIVER AT
COQUILLE...SEE THE LATEST FLOOD WARNING MESSAGE FOR THE SPECIFIC DETAILS.

A FLOOD WATCH IS IN EFFECT FOR THE NORTH FORK COQUILLE RIVER AT
MYRTLE POINT...SEE THE LATEST FLOOD WATCH MESSAGE FOR THE SPECIFIC
DETAILS.

A FLOOD WATCH IS IN EFFECT FOR THE ROGUE RIVER AT AGNESS...SEE THE
LATEST FLOOD WATCH MESSAGE FOR THE SPECIFIC MESSAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WARNING IS IN EFFECT FOR THE COQUILLE RIVER AT
COQUILLE THROUGH LATE FRIDAY NIGHT OR UNTIL THE WARNING IS CANCELLED...SEE
THE LATEST FLOOD WARNING MESSAGE FOR THE SPECIFIC DETAILS.

A HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A FLOOD WATCH IS IN EFFECT FOR THE NORTH FORK COQUILLE RIVER AT
MYRTLE POINT THROUGH FRIDAY MORNING...SEE THE LATEST FLOOD WATCH MESSAGE
FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-201330-
CENTRAL SISKIYOU COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...SEE
THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3500 FEET...SEE THE LATEST WINTER WEATHER MESSAGE
FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-026-201330-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A FLOOD WATCH IS IN EFFECT FOR THE ROGUE RIVER AT AGNESS...SEE THE
LATEST FLOOD WATCH MESSAGE FOR THE SPECIFIC MESSAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WATCH IS IN EFFECT FOR THE ROGUE RIVER AT AGNESS...SEE THE
LATEST FLOOD WATCH MESSAGE FOR THE SPECIFIC MESSAGE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ029-030-201330-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 4500 FEET...SEE THE LATEST WINTER WEATHER MESSAGE
FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH IS IN EFFECT FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-201330-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PST THIS EVENING
ABOVE 5000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 10 PM PST THIS EVENING
BELOW 5000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-201330-
SOUTH CENTRAL SISKIYOU COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PST THIS
EVENING...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT ABOVE 4000 FEET...SEE THE LATEST WINTER WEATHER
MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-201330-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
ABOVE 3500 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT ABOVE 4000 FEET...SEE THE LATEST WINTER WEATHER
MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ084-201330-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-201330-
MODOC COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-201330-
CENTRAL DOUGLAS COUNTY-
628 AM PST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH FOR THE NORTH FORK COQUILLE RIVER IS IN EFFECT...SEE
THE LATEST FLOOD WATCH MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WATCH FOR THE NORTH FORK COQUILLE RIVER IS IN EFFECT
THROUGH FRIDAY MORNING...SEE THE LATEST FLOOD WATCH MESSAGE FOR
THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 19, 8:43 AM PST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
843 AM PST THU JAN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HEAVY RAIN       RIDDLE                  42.95N 123.37W
01/19/2012  M1.28 INCH       DOUGLAS            OR   PUBLIC

            14 HOUR TOTAL

&&

BPN
Local storm report, Jan 19, 8:47 AM PST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
847 AM PST THU JAN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HEAVY RAIN       5 NNE NORTH BEND        43.47N 124.20W
01/19/2012  M2.25 INCH       COOS               OR   TRAINED SPOTTER

            24 HR TOTAL ENDING AT 8 AM.

&&

SARGEANT
Local storm report, Jan 19, 9:00 AM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
900 AM PST THU JAN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       1 SE BROOKINGS          42.05N 124.28W
01/19/2012  M7.00 INCH       CURRY              OR   TRAINED SPOTTER

            23 HOUR TOTAL. AVG WINDS OF APPROX 35 MPH. REPORTS
            CARPENTERVILLE RD WASHED OUT 1/4 MILE SOUTH OF CAPE
            FERRELO RD.

&&

BPN
Local storm report, Jan 19, 9:04 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
904 AM PST THU JAN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       10 N GOLD BEACH         42.56N 124.42W
01/19/2012  M5.45 INCH       PZZ356             OR   PUBLIC

            24 HR TOTAL ENDING AT 8 AM. HEADWATERS OF CEDAR BEND
            CREEK.

&&

SARGEANT
Local storm report, Jan 19, 9:10 AM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
910 AM PST THU JAN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     HEAVY RAIN       4 SSW SUNNY VALLEY      42.59N 123.41W
01/19/2012  M1.85 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOURS ENDING AT 9 AM.

&&

GLASER
Local storm report, Jan 19, 9:16 AM PST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
916 AM PST THU JAN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLOOD            5 N PORT ORFORD         42.82N 124.50W
01/19/2012                   CURRY              OR   COUNTY OFFICIAL

            CRYSTAL CREEK AT HIGHWAY AND RISING. EXPECT CLOSURE OF
            101 SOON.

&&

BPN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 7:06 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas21 hr
Jan 18, 10:25 PM PSTAreal Flood AdvisoryMFRCoos, Douglas72 days
Jan 19, 3:02 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas, Klamath, Lake11 hr
Jan 19, 5:00 AM PSTRiver Flood WarningMFRCoos6 days
Jan 19, 5:39 AM PSTRiver Flood WatchMFRCoos, Curry, Douglas10 hr
Jan 19, 7:16 AM PSTAreal Flood WarningMFRCurry18 hr
Jan 19, 10:12 AM PSTAreal Flood WarningMFRCoos16 hr
Jan 19, 2:00 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Lake32 hr
Jan 19, 2:00 PM PSTWind AdvisoryMFRJackson, Josephine, Klamath32 hr
Jan 19, 2:53 PM PSTRiver Flood WarningMFRCoos18 hr
Jan 19, 3:07 PM PSTGale WarningMFR21 hr
Jan 19, 3:07 PM PSTSmall Craft Advisory for WindsMFR113 min

Nearby

River Flood Warnings in Oregon, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.